Skip to Main content Skip to Navigation
Journal articles

Filtered Brownian motions as weak limit of filtered Poisson processes

Abstract : The main result of this paper is a limit theorem which shows the
convergence in law, on a Hölderian space, of filtered Poisson processes (a class of processes which
contains shot noise process) to filtered Brownian
motion (a class of processes which contains fractional Brownian motion) when the intensity of the underlying Poisson process is
increasing. We apply the theory of convergence of Hilbert space valued semi-martingales and use
some result of radonification.
Document type :
Journal articles
Complete list of metadatas

Cited literature [12 references]  Display  Hide  Download

https://hal-imt.archives-ouvertes.fr/hal-00841352
Contributor : Admin Télécom Paristech <>
Submitted on : Friday, July 5, 2013 - 8:55:24 PM
Last modification on : Friday, July 31, 2020 - 10:44:06 AM
Long-term archiving on: : Wednesday, April 5, 2017 - 7:17:17 AM

File

TCL_bernoulli.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00841352, version 1

Citation

L. Decreusefond, N. Savy. Filtered Brownian motions as weak limit of filtered Poisson processes. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2005, 11 (2), pp.283-292. ⟨hal-00841352⟩

Share

Metrics

Record views

351

Files downloads

270